Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A search for analogues of the Mathieu groups
HTML articles powered by AMS MathViewer

by E. T. Parker and Paul J. Nikolai PDF
Math. Comp. 12 (1958), 38-43 Request permission

Corrigendum: Math. Comp. 14 (1960), 222-222.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 68.00, 20.00
  • Retrieve articles in all journals with MSC: 68.00, 20.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Math. Comp. 12 (1958), 38-43
  • MSC: Primary 68.00; Secondary 20.00
  • DOI:
  • MathSciNet review: 0101641